MathSciNet Relay Station
MathSciNet bibliographic data
MR2440790 (2009h:30080) 30F45 (30C65)
Klén, Riku Local convexity properties of quasihyperbolic balls in punctured space. J. Math. Anal. Appl. 342 (2008), no. 1, 192–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement